Itô Prize

2013 Winner


Stochastic Processes and their ApplicationsHaya KaspiWe are pleased to announce the Itô Prize 2013 winner, Hirofumi Osada, for the paper entitledInteracting Brownian motions in infinite dimensions with logarithmic interaction potentials II: Airy random point field" published in the journal Stochastic Processes and Applications.

The Itô Prize honors the memory and celebrates the legacy of Professor Kiyosi Itô and his vast and seminal contributions to probability theory. It is awarded every two years and recognizes significant contributions to the advancement of the theory or applications of stochastic processes over the corresponding period.

The 2013 winning article was chosen by a selection committee consisting of senior members of the probability community and representing wide geographical and specialization diversity. The award will be presented at the 2013 SPA Conference, Colorado, Boulder, to be held in July 29 to August 2, 2013, and will consist of a certificate and a monetary award of $5000.

Hirofumi Osada will give a plenary talk at the 2013 SPA Conference

Previous Itô prize winners

2011: Nathalie Eisenbaum and Haya Kaspi for their paper
On permanental processes
Stochastic Processes and Applications, Volume 119, Issue 5, May 2009, pages 1401-1415.

2009: Marc Wouts for the paper
A coarse graining for the Fortuin-Kasteleyn measure in random media

Stochastic Processes and their Applications, Volume 118, Issue 11, November 2008, Pages 1929-1972.

2007: Sylvie Roelly and Michèle Thieullen for the paper
Duality formula for the bridges of a Brownian diffusion: Application to gradient drifts 
Stochastic Processes and their Applications, Volume 115, Issue 10, October 2005, Pages 1677-1700

2005: Nicolai V. Krylov for the paper
On weak uniqueness for some diffusions with discontinuous coefficients 
Stochastic Processes and their Applications, Volume 113, Issue 1, September 2004, Pages 37-64

2003: Ben Hambly, James Martin and Neil O'Connell for the paper
Concentration results for a Brownian directed percolation problem 
Stochastic Processes and their Applications, Volume 102, 2002 Pages 207-220